# SDR ABXA9700469

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 477003
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 591004504
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VANE LEADING EDGE GOUGED.  REPAIRED SKIN PER SRM.
